# SDR UPS06146036

- Difficulty date: January 9, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 4,707 hours, 3,001 cycles
- Engine: Pwa PW4158
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A5381337900040
- Condition: Cracked
- Location: Fr51 Trk 1&2 Rt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR CROSSBEAM AT FR 51 BETWEEN SEAT TRACKS 1 AND 2 RT IS CRACKED.  REMOVED AND REPLACED CROSSBEAM AT FR 51 BETWEEN SEAT TRACK 1 AND 2 RT IAW SRM 51-40-00.
